Medi-First Cramp Tabs for Menstrual Pain Relief. Packed 2 tablets per packet, 50 packets per box. Active ingredient in each tablet is Acetaminophen 325 mg and Pamabrom 25 mg. For the temporary relief of minor aches and pains associated with headache, backaches and menstrual cramps. Temporarily relieves water-weight gain, bloating, swelling and full feeling associated with premenstrual and menstrual periods.
Medi-First item #91033
View Also: Name Brand